# SDR FDEA201911152806

- Difficulty date: November 1, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC SEAT TRACK AT Y0 BETWEEN FR53 AND FR54 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC SEAT TRACK AT Y0 BETWEEN FR53 AND FR54 WAS   EVALUATED. THE REPAIR WAS PERFORMED PER EA: 6-5310-T0322392 A. THE REPAIR   BETWEEN FR53 AND FR54, RATHER THAN FR52 AND FR53. EA: 6-5310-T0322392 REVISION B   WAS ISSUED TO CORRECT THE REPAIR LOCATION. TITLE: EQUIP AND FURNISH -   CARGO/LOADING SYSTEM - MAIN CARGO DECK SEAT TRACK AT FRAME 54/CENTERLINE-  BROKEN.  NO CHAMFER WAS FOUND ON REPAIR PARTS AND LOCAL CHAMFERED AGAIN PER    EO 6-5100-7-5000 D07 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG -   A300/310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121. 707. THE REPAIR   WAS CATEGORY "A" AND CLASSIFIED AS MAJOR PER GMM6-2-100
